# SDR QXEA9500258

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6008905
- Condition: Inop
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - OVERWING EXIT EMERGENCY LIGHT INOP.  BATTERY POWER SUPPLY AND LIGHT OPS CHECKED GOOD.
